# SDR ASAA2017042720552

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 7,218 hours, 2,412 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  WITH LEFT PACK ON MEL,  LEFT PACK LIGHT ILLUMINATED. TRIP RESET HAD NO EFFECT. SELECTED PACK OFF AND LEFT BLEED OFF. LIGHT WENT OUT APPROX 7-10 MINUTES LATER. EQUIPMENT COOLING EXHAUST ALSO ILLUMINATED AND DID NOT GO OUT AFTER SELECTING ALTERNATE.  ACFT GROUNDED.  ACCOMPLISHED EQUIPMENT COOLING EXHAUST FAN OPERATIONAL TEST. TEST PASSED IAW AMM 21-27-00-700-802.
